# SDR C2XA01CL082

- Difficulty date: April 22, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW121
- Part serial: 120915
- Condition: Leaking
- Location: Rt Engine
- Part time: 20,564 hours, 23,368 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3091 THE CREW REPORTED SMOKE IN CABIN.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ENGINE TO BE LEAKING OIL INTERNALLY.  THE ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
